# SDR SWAA2023042818389

- Difficulty date: March 18, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 63,055 hours, 32,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED BS 695 LBL 24.75 AT CENTER SECTION 2023-200031<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 25-JAN-24; TEMPERATURE PID CTRL P/N: 48VFL11; S/N: AE-31448; DUE DATE: 14-JUN-23.;[02] REPLACED SUPPORT ANGLE LOCATED BS 695  LBL 24.75 AT CENTER SECTION IAW 51-10-02 ITEM 9  AND DWG 273A9110 REV-A SEE INDIVIDUAL SIGNOFF BELOW.;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNOFF  BELOW.
